JournalsrsmupVol. 128pp. 345–372

Uniform Sheaves and Differential Equations

  • Yves André

    Institut de Mathématiques de Jussieu - Paris Rive Gauche (IMJ-PRG), France
Uniform Sheaves and Differential Equations cover
Download PDF

Abstract

Real blow-ups and more refined "zooms'' play a key role in the analysis of singularities of complex-analytic differential modules. They do not change the underlying topology, but the uniform structure. This suggests to revisit the cohomology theory of differential modules with help of a suitable new notion of uniform sheaves based on the uniformity rather than the topology. We also investigate the pp-adic situation (in particular, the analog of real blow-ups) from this uniform viewpoint.

Cite this article

Yves André, Uniform Sheaves and Differential Equations. Rend. Sem. Mat. Univ. Padova 128 (2012), pp. 345–372

DOI 10.4171/RSMUP/128-9